# SDR UHLA2009031500028

- Difficulty date: March 15, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 11,785 hours, 7,492 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAP FAIL WHEN SELECTING FLAPS 2 FROM FLAPS 1.  DECLARED AN EMERGENCY, LANDED WITHOUT INCIDENT.  MAINTENANCE RESET ELECTRONIC BRAKE AND CLEARED INHIBITS, FLAPS LOWERED.  CYCLED THROUGH MULTIPLE TIMES WITH NO FAULTS.
